Repository: Freie Universit├Ąt Berlin, Math Department

Browse by Authors

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type
Jump to: 2010 | 2009
Number of items: 3.

2010

Jebens, .S. and Knoth, O. and Arnold, M. and Weiner, R. (2010) Linearly implicit peer methods for the compressible Euler equations. Applied Numerical Mathematics . (Submitted)

Schlegel, M. and Knoth, O. and Arnold, M. and Wolke, R (2010) Numerical solution of multiscale problems in atmospheric modeling. Applied Numerical Mathematics . (Submitted)

2009

Schlegel, M. and Knoth, O. and Arnold, M. and Wolke, R (2009) Multirate Runge-Kutta schemes for advection equations. Journal of Computational and Applied Mathematics, 226 (2). pp. 345-357. ISSN 0377-0427

This list was generated on Sun Sep 24 08:45:37 2017 CEST.